# SDR VNAA2009090200009

- Difficulty date: August 28, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 11,641 hours, 11,552 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BURNING SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED PER THE AIRCRAFT MAINTENANCE MANUAL AND REMOVED AND REPLACED A DIMMER MODULE IN THE GALLEY.  OPERATIONAL CHECKS WERE DONE PER THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
